Observatorio de I+D+i UPM

Memorias de investigación
Research Publications in journals:
Mathematical analysis of a model of chemotaxis arising from morphogenesis.
Year:2012
Research Areas
  • Equations on partial differentials
Information
Abstract
We consider non-negative solution of a chemotaxis system with non constant chemotaxis sensitivity function X. This system appears as a limit case of a model formorphogenesis proposed by Bollenbach et al. (Phys. Rev. E. 75, 2007).Under suitable boundary conditions, modeling the presence of a morphogen source at x=0, we prove the existence of a global and bounded weak solution using an approximation by problems where diffusion is introduced in the ordinary differential equation. Moreover,we prove the convergence of the solution to the unique steady state provided that ? is small and ? is large enough. Numerical simulations both illustrate these results and give rise to further conjectures on the solution behavior that go beyond the rigorously proved statements
International
Si
JCR
Si
Title
Math. Methods in the Applied Sci.
ISBN
1099-1476
Impact factor JCR
0,743
Impact info
Volume
35
10.1002/mma.1573
Journal number
4
From page
445
To page
465
Month
MARZO
Ranking
Participants
  • Autor: Jose Ignacio Tello Del Castillo (UPM)
Research Group, Departaments and Institutes related
  • Creador: Grupo de Investigación: Modelos Matemáticos no Lineales
S2i 2021 Observatorio de investigación @ UPM con la colaboración del Consejo Social UPM
Cofinanciación del MINECO en el marco del Programa INNCIDE 2011 (OTR-2011-0236)
Cofinanciación del MINECO en el marco del Programa INNPACTO (IPT-020000-2010-22)